It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-30-2006, 04:54 PM   #1
Newbie
(female)
 
Join Date: Aug 2006
Location: Australia
Posts: 5
morkj008 HB User
Stopped Birth Control - Exhausted and please need advice

Hi all,

I have noticed while searching through the birth control board that many people have complained about being really exhausted after stopping the BC pill. I have also noticed that since stopping the BC pill a week ago that I am exhausted all the time even though I get plenty of sleep. At first I thought I was going crazy but since seeing other people experiences i think it must be coming off the pill which is making me so tired. The tiredness seems to be getting worse day by day rather than better. I was wondering for all the people who have posted in the past or have experienced this problem before, being tired after coming off the pill, if you could tell me if the tiredness does go away, and how long it takes to feel like your back to normal.

Thanks

Last edited by morkj008; 12-01-2006 at 12:37 AM.

 
Old 11-30-2006, 05:30 PM   #2
Inactive
(female)
 
Join Date: Nov 2006
Posts: 73
Legend74 HB User
Re: JUst stopped BC - So tired

You should try to start taking a strong multivitamin supplement to help aid your coming off the pill. Since the pill depletes pretty much every necessary vitamin from your body, it's really important to load up as much as possible. Also, I've read that a supplement called Vitex (available at health food stores) helps with the transition going off the pill. B Complex might help with your exhaustion problem.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Depression or..just a big rut? Zedphart Depression 6 08-31-2010 12:08 AM
Filed on 3/4 and just received Function reports RAINIE73 Disabilities 6 03-22-2009 09:23 PM
Do I have schizophrenia or just psychotic Depresion? packetrat Schizophrenia 1 03-06-2009 02:51 AM
Is it just me or does Zoloft cause major somnolence/drowsiness? joebloggs2 Anxiety 3 09-21-2008 01:25 PM
Okay, not sure if I am depressed or just messed up... anyone up for a life story? User#1337 Depression 9 08-12-2008 10:23 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), Princesa (5), lorileamc (5), Remod (3), Seraph (3), Titchou (3), frankieswife (2), sjb (2), yrsofpainsucks (2)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!